# SDR RJEF20140110002

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 34,624 hours, 13,802 cycles
- Engine: Iae V2527EA5
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  PILOT REPORTED THAT THE LANDING GEAR LEVER STUCK IN DOWN POSITION UNTIL 1000 FT AFTER TAKEOFF.   PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR, RETRACTION & EXTENSION IAW AMM 32-31-00-720-002 OBTAINING NORMAL RESULTS.  R & R LANDING GEAR CONTROL LEVER IAW AMM 32-31-11 PB401, TESTED WITH NORMAL RESULTS. ACFT RETURNED TO SERVICE.
